# SDR C2XA09CL154

- Difficulty date: November 24, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,614 hours, 10,518 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1582
- Condition: Faulty
- Location: Nlg
- Part time: 19,614 hours, 10,518 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2781 THE CREW REPORTED AN AIR/GROUND FAIL MESSAGE WHILE GEAR WAS IN TRANSIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
